# SDR AALA202404017379

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 87,325 hours, 11,424 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UKNKNOWN
- Condition: Binding
- Location: Mid Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV DOOR AT 2L IS INOP. MAINTENANCE ADJUSTED LAV DOOR LATCH PER AMM 25-41-10.
